THE JOHNS HOPKINS MEDICAL INSTITUTIONS
Pancreas Cancer Web
My father 52 has diagnosed pancreatic cancer metastases on the liver.we don't
know what to do because he has high level of alfa amilaze but now is normal
the problems that we have now are the hig level of bilirubin yellow skin and
throwing. he lost a lot of weight.we went to oncologist and they said that he
can't receive chemotherapy i don't know why.please help me and give me some
Posted 05/18/2010 09:11 am by kiril1986
E-mail Address: firstname.lastname@example.org
Return to Main Message List
No replies on file.
*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
Pancreas Home |
Basic Sci |
Feedback | Pathology Home | Oncology Center Home Copyright © 2022 The Johns Hopkins University, Baltimore, MarylandLast Modified: 11/11/2002 10:50 am